Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 51, Number 183

All articles in this issue are freely accessible.

The $p$-version of the finite element method for constraint boundary conditions
I. Babuška and Manil Suri.
Math. Comp. 51 (1988), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942140
Convergence properties and numerical approximation of the solution of the Mindlin plate bending problem
Roger Pierre.
Math. Comp. 51 (1988), 15-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942141
An efficient linear scheme to approximate parabolic free boundary problems: error estimates and implementation
Ricardo H. Nochetto and Claudio Verdi.
Math. Comp. 51 (1988), 27-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942142
Incompressible finite element methods for Navier-Stokes equations with nonstandard boundary conditions in $R^{3}$
V. Girault.
Math. Comp. 51 (1988), 55-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942143
Asymptotic expansions for the discretization error of least squares solutions of linear boundary value problems
Klaus Böhmer and John Locker.
Math. Comp. 51 (1988), 75-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942144
An analysis of a uniformly convergent finite difference/finite element scheme for a model singular-perturbation problem
Eugene C. Gartland.
Math. Comp. 51 (1988), 93-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942145
Convergence rates for regularized solutions
Mark A. Lukas.
Math. Comp. 51 (1988), 107-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942146
Sinc-Nyström method for numerical solution of one-dimensional Cauchy singular integral equation given on a smooth arc in the complex plane
Bernard Bialecki and Frank Stenger.
Math. Comp. 51 (1988), 133-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942147
On the convergence of collocation methods for Symm’s integral equation on open curves
M. Costabel, V. J. Ervin and E. P. Stephan.
Math. Comp. 51 (1988), 167-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942148
On secant updates for use in general constrained optimization
Richard Tapia.
Math. Comp. 51 (1988), 181-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942149
Interpolation by multivariate splines
Charles K. Chui, Harvey Diamond and Louise A. Raphael.
Math. Comp. 51 (1988), 203-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942150
Bivariate interpolation with quadratic box splines
Morten Dæhlen and Tom Lyche.
Math. Comp. 51 (1988), 219-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942151
An algebraic study of Gauss-Kronrod quadrature formulae for Jacobi weight functions
Walter Gautschi and Sotirios E. Notaris.
Math. Comp. 51 (1988), 231-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942152
A user-friendly extrapolation method for oscillatory infinite integrals
Avram Sidi.
Math. Comp. 51 (1988), 249-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942153
A table of elliptic integrals of the third kind
B. C. Carlson.
Math. Comp. 51 (1988), 267-280, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942154
The Stieltjes function—definition and properties
Jan Bohman and Carl-Erik Fröberg.
Math. Comp. 51 (1988), 281-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942155
A computer algorithm for determining the Hausdorff dimension of certain fractals
Lucy Garnett.
Math. Comp. 51 (1988), 291-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942156
Some infinite product identities
Richard Blecksmith, John Brillhart and Irving Gerst.
Math. Comp. 51 (1988), 301-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942157
A lower bound for the counting function of Lucas pseudoprimes
P. Erdős, P. Kiss and A. Sárközy.
Math. Comp. 51 (1988), 315-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942158
On prime divisors of binomial coefficients
Pierre Goetgheluck.
Math. Comp. 51 (1988), 325-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942159
Weak uniform distribution for divisor functions. II
Francis J. Rayner.
Math. Comp. 51 (1988), 331-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942160
Computing heights on elliptic curves
Joseph H. Silverman.
Math. Comp. 51 (1988), 339-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942161
On the resolution of inhomogeneous norm form equations in two dominating variables
István Gaál.
Math. Comp. 51 (1988), 359-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942162
Addendum to: “Large integral points on elliptic curves” [Math. Comp. 48 (1987), no. 177, 425–436; MR0866125 (87k:11062)]
Don Zagier.
Math. Comp. 51 (1988), 375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942163
Reviews and Descriptions of Tables and Books
Math. Comp. 51 (1988), 377-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 51 (1988), 387-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “The convergence of accelerated overrelaxation iterations” [Math. Comp. 47 (1986), no. 175, 219–223; MR0842131 (87g:65046)]
A. J. Hughes-Hallett.
Math. Comp. 51 (1988), 387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942164
Corrigenda: “A preconditioning technique for indefinite systems resulting from mixed approximations of elliptic problems”
James H. Bramble and Joseph E. Pasciak.
Math. Comp. 51 (1988), 387-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942165